PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 72 | 1 | 103-109
Tytuł artykułu

On decomposition of polyhedra into a Cartesian product of 1-dimensional and 2-dimensional factors

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
72
Numer
1
Strony
103-109
Opis fizyczny
Daty
wydano
1997
otrzymano
1995-10-30
poprawiono
1996-02-26
poprawiono
1996-04-19
Twórcy
  • Institute of Mathematics, Gdańsk University, Wita Stwosza 57, 80-952 Gdańsk, Poland
Bibliografia
  • [1] K. Borsuk, Sur la décomposition des polyèdres en produits, Fund. Math. 31 (1938), 137-148.
  • [2] A. Kosiński, On 2-dimensional topological divisors of polytopes, Bull. Acad. Polon. Sci. 2 (1957), 325-328.
  • [3] B. Mazur, A note on some contractible 4-manifolds, Ann. of Math. 73 (1961), 221-228.
  • [4] V. Poenaru, Les décompositions de l'hypercube en produit topologique, Bull. Soc. Math. France 88 (1960), 113-129.
  • [5] W. Rosicki, On a problem of S. Ulam concerning Cartesian squares of 2-dimensional polyhedra, Fund. Math. 127 (1986), 101-125.
  • [6] W. Rosicki, On Cartesian powers of 2-polyhedra, Colloq. Math. 59 (1990), 141-149.
  • [7] W. Rosicki, On decomposition of 3-polyhedra into a Cartesian product, Fund. Math. 136 (1990), 53-63.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv72i1p103bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.